MAUDE Adverse Event Report: ATRICURE, INC. ISOLATOR® SYNERGY SURGICAL ABLATION SYSTEM; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

ATRICURE, INC. ISOLATOR® SYNERGY SURGICAL ABLATION SYSTEM; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Model Number EMR2
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent cardiac tissue ablation for treatment of ist using emr2 clamp as part of the heal-ist ide trial (g210309).A picc line had been previously placed for an undisclosed condition.The physician ablated across the svc and did not withdraw the picc line prior to the ablation, despite advisement from atricure personnel in attendance.A chest x-ray done on (b)(6) 2025 showed a potential foreign body in patient's left pulmonary artery.It was determined that the foreign body was the tip of a picc line which was damaged during the epicardial ablation.The patient was admitted on (b)(6) 2025 for removal of the ¿distal fragment of the picc line¿ by interventional radiology.There was no product malfunction, and the event was the result of a use error.
 
Additional Manufacturer Narrative
The subject device was not returned for evaluation; however, a comprehensive review of the associated device history record was performed.The review revealed no indications of non-conformances within the production documentation that could reasonably be associated with the reported complaint.

Brand Name
ISOLATOR® SYNERGY SURGICAL ABLATION SYSTEM
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45140
5136448220
MDR Report Key22628937
Report Number3011706110-2025-00030
Device Sequence Number12756997
Product Code OCL
UDI-Device Identifier10840143902161
UDI-Public(01)10840143902161(17)260301(10)128075
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberEMR2
Device Catalogue NumberA000452
Device Lot Number128075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMR2, ASU, ASB, CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient SexFemale